The French Court and the Principle of Legality

Chen, Bruce 2018, The French Court and the Principle of Legality, University of New South Wales Law Journal, vol. 41, no. 2, pp. 401-448.

Attached Files
Name Description MIMEType Size Downloads

Title The French Court and the Principle of Legality
Author(s) Chen, BruceORCID iD for Chen, Bruce orcid.org/0000-0002-9200-3414
Journal name University of New South Wales Law Journal
Volume number 41
Issue number 2
Start page 401
End page 448
Total pages 48
Publisher Law School, University of New South Wales
Place of publication [Kensington, N.S.W.]
Publication date 2018
ISSN 0313-0096
Language eng
Indigenous content off
Field of Research 1801 Law
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30136055

Document type: Journal Article
Collections: Faculty of Business and Law
Law
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 31 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 08 Apr 2020, 17:12:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.